# SDR IPXA2025100951382

- Difficulty date: August 19, 2025
- Submitted: October 14, 2025
- Operation: Air carrier
- Aircraft: N174UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0869
- Aircraft time: 23,514 hours, 14,080 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Splice
- Part number: A5724199320200
- Condition: Cracked
- Location: Zone 500 K Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING KRUEGER FLAP INSIDE AREA, OTBD STRUCTURE HAS A CRACK, 1.00 INCH LONG,
